Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What medication is to be taken for getting rid of the black patches on the thighs?

I suffered from tinea about 2 years ago. And the infection was near the genitals on both the thighs . Dr. Prescribed me tab FAZE 200.and a cream. However the infection is not there. But there are black patches on the thighs near genitals. Pls suggest some medication to remove this patches.
Mon, 20 Jan 2014
Report Abuse
Dermatologist 's  Response
Hi,

The dark pigmentation near your buttock area is known as Post Inflammatory Hyperpigmentation/ Post Inflammatory Hypermelanosis (PIH) due to the activity of melanocytes which are the color producing cells. It is a condition of the skin arising from over activity to the skin resulting in healing with pigmentation.

If I were your dermatologist then for dark pigmentation I would have suggested you to use azelaic acid cream or Kojic acid cream or glycolic acid cream or licorice extract or arbutine creams at night time in guidance of dermatologist.

Most importantly you should reduce your weight so that there should be least of friction causing the pigmentation.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tinea


What medication is to be taken for getting rid of the black patches on the thighs?

Hi, The dark pigmentation near your buttock area is known as Post Inflammatory Hyperpigmentation/ Post Inflammatory Hypermelanosis (PIH) due to the activity of melanocytes which are the color producing cells. It is a condition of the skin arising from over activity to the skin resulting in healing with pigmentation. If I were your dermatologist then for dark pigmentation I would have suggested you to use azelaic acid cream or Kojic acid cream or glycolic acid cream or licorice extract or arbutine creams at night time in guidance of dermatologist. Most importantly you should reduce your weight so that there should be least of friction causing the pigmentation. Take care.